# SDR DALA2024062806596

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 79,134 hours, 30,354 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745712
- Part serial: DA00119
- Condition: Inoperative
- Location: Mlg Door
- Part time: 74,729 hours, 33,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0699 -MISC/DE- DUE TO GEAR DOOR MESSAGE IN CLIMB. CORRECTIVE ACTION: REPLACED RT MAIN GEAR DOOR ACTUATOR.
